MAUDE Adverse Event Report: MC3 INC MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS SMART OXYGENATOR

MC3 INC MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS SMART OXYGENATOR
Model Number 48135
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a mc3 nautilus extra corporeal membrane oxygenator, it was reported that on initialization, the delta-p was reading low when the p-out pressure appeared higher than the p-in pressure.At that time, the venous oxygen saturation (svo2) and the arterial oxygen saturation (sao2) were as expected.The flip screen button was greyed out and would not work.Upon placing the device on the patient, it did appear normal with the play screen on startup/turning on.After about 15 minutes, the issue resolved and the p-in was higher than the p-out.The device was used to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that no error codes displayed.The device power was not cycled at the time of the issue.The customer attempted to power cycle the device before sending it back onto the battery.The device was previously off and it was primed for 2 weeks.The device was placed on the patient with the screen off.It was turned on and the play screen appeared and initialized as per normal.It immediately displayed a lo alarm for delta p.There was no liquid spilled on the device.The device was not near an rf emitter (hf surgical equipment, mri, diathermy, lithotripsy, electrocautery, rfid, electromagnetic anti- theft system, metal detector, etc.).It was kept in the hallway.The device was plugged in.It was unknown if the device was previously reporting the correct pressure values as it was previously off and not attached to patient.An accurate signal was noted immediately after the initialization screen.The circuit pressure was not determined using an alternate means.The correct path of blood flow, the color change in the tubing, arterial blood gases (abg) post oxygenator changed and an able to achieve previous flow rate with no observed issues to patient were means used to determine the inaccuracy.There was no change to the patient's status after the change out.Before the device change out, the device had a malfunctioned screen.There was no circuit pressures or temperature available.The flow was 4.7 lpm with rpm at 2965.Partial thromboplastin time (ptt) was 58 (1 hr before change out).The values normalized after 15-20 minutes.After the change out, the flow was 4.4lpm with rpm at 3260.The prothrombin time (pt) abg was recorded at 7.44, 47, 95 and 35.8 post-oxygenation.The abg was recorded at 7.47, 44, 407 and 32 and the ptt was 67 (6 hrs after changeout).

Brand Name
MC3 NAUTILUS SMART ECMO OXYGENATOR
Common Device Name
NAUTILUS SMART OXYGENATOR
Manufacturer (Section D)
MC3 INC
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
tanya pockrandt
2555 bishop circle west
dexter, MI 48130
7349959089
MDR Report Key20490340
Report Number3011468686-2024-00025
Device Sequence Number4106201
Product Code BYS
UDI-Device Identifier10854916006871
UDI-Public(01)10854916006871(17)260531(10)2405320
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2026
Device Model Number48135
Device Lot Number2405320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2024
Initial Report FDA Received Date10/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown